Skip Ribbon Commands
Skip to main content
Sort by AttachmentsUse SHIFT+ENTER to open the menu (new window).
AuthorsFilterJournalFilterPublisherFilter
  
Abdalla Tallafha and Suad Alhihi
Accepted for publication in International Journal of Pure and Applied Mathematics. ISSN 1311-8080.
2016
  
Abdalla Tallafha and Suad Alhihi
Accepted for publication as a part of the proceedings volume " Computational Analysis: Contributions from AMAT2015" in Springer- New York.
2016
  
Tallafha, Abdalla
Journal of Applied Functional Analysis – JAFA.
vol. 8, No2, 223-228.
Eudoxus Press, LLC.
2013
  
Tallafha, Abdalla
European Journal of Mthematical Sciences.
Vol. 2, No. 3, 2013, 334-340.
Turky
2013
Attachment
  
Abdalla Ahmad Tallafha
 
Boletin da sociedade paranaense de matematica
vol.29 no.2 9-11
Campus University
2011
  
Abdalla Tallafha
JJMS
vol.4 no.2 Issn 2075-7905
Yarmouk University
2011
Attachment
  
Abdalla Tallafha and Ahmed Al-Rawashdeh
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 375293, 11 pages
Hindawi Publishing Corporation
2010
Attachment
  
A. Tallafha and R. Khalil
European Journal of Pure and Aplied Mathematics
Vol. 2, PP. (231-238)
European Journal of Pure and Applied Mathematics (EJPAM)
2009
  
W.Shatanawy and A. Tallafha
Scientiae Mathematicae Japonicae Online ISSN 13456-0862
on line e-2007, pp. 1-7
International Society of Mathematical Sciences
2007
Attachment
  
J. Al-Omari and A. Tallafha
Int. Journal of Math. Analysis
Vol 1, No. 8, pp. 391-407
International Journal Scientific Journals and Books
2007
Attachment
  
A. Tallafha and W. Shatanawy
Al-Manarah for Research and Studies (Basic Sciences),
Vol. 12, No.2, 185-197
The University of Jordan
2006
Attachment
  
A.Tallafha, A. Al-Bsoul and A. Fora
Global Journal of Pure and Applied Mathematics
Vol.1  No.2 pp.177-182
Research India Publications
2005
Attachment
  
A. Al-Bsoul, A. Tallafha and A. Fora
Qatar University science Journal
Vol.24, 5-11
Qatar University
2004
  
A.Al-Bsoul, A. TAllafha and A.Fora
Saitama Mathematical Journal
Volume 21, 33-39
Saitama University
2003
Attachment
  
A.Tallafha and M. Shakatreh
Far East J. Math. Sci. (FJMS)
Vol. 3, No.4, 657-661
Pushpa Publishing House
2001
  
A. Tallafha, A. Al-Bsoul and A. Fora
J. Of Basic Sc
Vo. 1. 26, 2
Iranian Journal of Basic Medical
1999
Attachment
  
A.Tallafha, A. Al-Bsoul and A. Fora
Turkish Journal of Mathematics
vol. (23) No2, 233-242
The Scientific and Technological Research Council of Turkey
1999
  
A.Tallafha and A. Jarah  
Math .Sc. Res. Hot-Line, (U.S.A)
V2, No. 3, 27-40
Hot-Line, (U.S.A)
1998
Attachment
  
A.Tallafha
 Turkish J. of Math
Vol. 19 , 275-282
The Scientific and Technological Research Council of Turkey
1995
  
A.Jarah and A.Tallafha
Math Stud. J.
No. 64, pp. 95-100
Partners Team for the Promotion of Science & Fair Partners Publisher
1995
  
A.Tallafha
 J. of Inst. of Math. And Computer Sciences (Math. Series)
Vol.7, no. 6, pp. 25-29
TARU Publications, New Delhi, India
1994
  

A.Tallafha

J. of Inst. of Math.      and Computer Sciences (Math Series)
VoL.6, no. 3, 223-225
TARU Publications, New Delhi, India
1993